# SDR IPXA2023111542226

- Difficulty date: October 31, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N360UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37946
- Aircraft time: 24,959 hours, 9,158 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: 411T20461G
- Part serial: NA
- Condition: Stuck
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SUPPLEMENTAL SDR* PUSH TO SECURE LEVER DOOR COVER IS STUCK IN THE UP ++ REPLACED LEVEL DOOR LATCH COVER SPRING ASSY PER IPC 52-11-02-10A.  OPS CHK NML PER MM 52-12-00-862-020-001,-027-001
